# SDR DALA1246260914

- Difficulty date: July 12, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 1338 HAS CORROSION AND ELONGATED FASTENERS HOLES LBL58 TO RBL 58.  REMOVED CORROSION MAIN CABIN FLOORBEAM STA 1338 BETWEEN RBL47 RBL 58 FOUND TO BE OUT OF LIMITS.  REPLACED MAIN CABIN FLOORBEAM SECTION UPPER CAP IAW ER/A 397783-14MA STEPS 9 &10.
